# SDR CA011101008

- Difficulty date: October 12, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,085 hours
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 601350061
- Condition: Cracked
- Location: Enging Bay
- Part time: 10,850 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO CRACKS FOUND ON ENGINE SUPPORT BEAM. ONE EACH AT THE CUT OUT FOR THE ACCESS PANELS.
